# SDR MWEA97084

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT ACCESS EMERGENCY LIGHTS, OVRWING EXIT EMERGENCY LIGHTS AND FWD OVERHEAD LIGHTS EXTINGUISHED DURING LIGHT TEST.  MAINT REMOVED AND REPLACED PWR SUPPLYS, BATTERY PACK FUSE FOR AFT SECTION OF LIGHTS AND OPS GOOD.
